Two constructions on Lax functors
Cahiers de topologie et géométrie différentielle, Volume 13 (1972) no. 3, pp. 217-264.
@article{CTGDC_1972__13_3_217_0,
     author = {Street, Ross},
     title = {Two constructions on {Lax} functors},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {217--264},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {13},
     number = {3},
     year = {1972},
     mrnumber = {347936},
     zbl = {0252.18008},
     language = {en},
     url = {http://archive.numdam.org/item/CTGDC_1972__13_3_217_0/}
}
TY  - JOUR
AU  - Street, Ross
TI  - Two constructions on Lax functors
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1972
SP  - 217
EP  - 264
VL  - 13
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://archive.numdam.org/item/CTGDC_1972__13_3_217_0/
LA  - en
ID  - CTGDC_1972__13_3_217_0
ER  - 
%0 Journal Article
%A Street, Ross
%T Two constructions on Lax functors
%J Cahiers de topologie et géométrie différentielle
%D 1972
%P 217-264
%V 13
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%U http://archive.numdam.org/item/CTGDC_1972__13_3_217_0/
%G en
%F CTGDC_1972__13_3_217_0
Street, Ross. Two constructions on Lax functors. Cahiers de topologie et géométrie différentielle, Volume 13 (1972) no. 3, pp. 217-264. http://archive.numdam.org/item/CTGDC_1972__13_3_217_0/

[B] Benabou J., Introduction to bicategories. Lecture Notes in Mathematics N°47, Springer-Verlag (1967) 1-91. | MR

[BR] Benabou J. et Roubaud J., Monades et descente. C.R.Acad. Sc. Paris, t.270 (1970) 96-98. | MR | Zbl

[DK] Day B. and Kelly G.M., Enriched functor categories. Lecture Notes in Mathematics N° 106, Springer (1969) 178-191. | MR | Zbl

[Du] Dubuc E., Kan extensions in enriched category theory. Lecture Notes in Mathematics N° 145, Springer (1970). | MR | Zbl

[EK] Eilenberg S. and Kelly G.M., Closed categories. Proc. Conf. Categ. Alg. at La Jolla, Springer, Berlin (1966) 421-562. | MR | Zbl

[EM] Eilenberg S. and Moore J.C., Adjoint functors and triples. Illinois J. Math. 9 (1965) 381-398. | MR | Zbl

[G1] Gray J., Fibred and cofibred categories. Proc. Conf. Categ. Alg. at La Jolla, Springer, Berlin (1966) 21-83. | MR | Zbl

[G2] Gray J., The categorical comprehension scheme. Lecture Notes in Mathematics N°99, Springer (1969) 242-312. | MR | Zbl

[Ke] Kelly G.M., Adjunction for enriched categories. Lecture Notes in Mathematics N° 106, Springer (1969) 166-177. | MR | Zbl

[K1] Kleisli H., Every standard construction is induced by a pair of adjoint functors. Proc. Amer. Math. Soc. 16 (1965) 544-546. | MR | Zbl

[Li] Linton F., Relative functorial semantics: adjointness results. Lecture Notes in Mathematics N°99, Springer (1969) 166-177. | MR